Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Nonlinear networks. IIa


Author: R. J. Duffin
Journal: Bull. Amer. Math. Soc. 53 (1947), 963-971
DOI: https://doi.org/10.1090/S0002-9904-1947-08917-5
Part I: Bull. Amer. Math. Soc., Volume 52, Number 10 (1946), 833--838
Part IIb: Bull. Amer. Math. Soc., Volume 54, Number 2 (1948), 119--127
Part III: Bull. Amer. Math. Soc., Volume 55, Number 2 (1949), 119--129
MathSciNet review: 0022960
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Ahrens, Math. Ann. vol. 49 (1897) p. 311. MR 1510967
  • 2. C. E. Clark, Bull. Amer. Math. Soc. vol. 47 (1941) p. 769. MR 5486
  • 3. W. Feussner, Annalen der Physik vol. 9 (1902) p. 1304, vol. 15 (1904) p. 385.
  • 4. L. Graetz, Handbuch der Electrizität und des Magnetismus, Leipsig, 1912, vol. 2, p. 55.
  • 5. G. P. Harnwell, Principles of electricity and electromagnetism, McGraw-Hill, 1938, pp. 138, 167.
  • 6. G. Kirchhoff, Pogendorff Annalen vol. 72 (1847) p. 497; Collected works, p. 22.
  • 7. S. MacLane, Fund. Math. vol. 28 (1936) p. 22; Duke Math. J. vol. 3 (1937) p. 466.
  • 8. J. C. Maxwell, A treatise on electricity and magnetism, 3d ed., pp. 403-408. MR 63293
  • 9. Western Electric Company, Varistors: their characteristics and uses, reprints from Bell Laboratories Record.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08917-5

American Mathematical Society